# SDR O3O2004F00000

- Difficulty date: January 9, 2004
- Submitted: April 12, 2004
- Operation: Air carrier
- Aircraft: N4798S
- Make and model: Piper PA-32-260
- Aircraft serial: 321183
- Engine: Lyc O540E4B5
- System (JASC): 8510 · Reciprocating Engine Front Section
- Part: Shaft
- Condition: Broken
- Location: Idler Assy
- Part time: 504 hours
- Component: Idler Assy
- Component part number: 70384
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DISMANTLED THIS ENGINE DUE TO FUEL CONTAMINATION, FOUND THE PROP GOVERNOR IDLER SHAFT BROKEN AT THE KEYWAY AREA.  ALSO THE IDLER GEAR SHAFT BOSS IN THE CRANKCASE WAS BROKEN.
